# SDR UPS205321

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934UP
- Make and model: Boeing 727-21C
- Aircraft serial: 19135
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Mid Spar
- Part number: 652163327
- Condition: Corroded
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, CORROSION ON LT O/B MIDFLAP MID SPAR UPPER INTERIOR SURFACE AFT SIDE 49 AND 55 I/B OF THE O/B END OF MID SPAR.  REPLACED ON NRC 368443.
